# SDR DALA2020101903386

- Difficulty date: October 17, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N120DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50039
- Aircraft time: 2,806 hours, 1,334 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Seal
- Condition: Leaking
- Location: Generator Drive
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

STRONG SMOKE SMELL AFTER ROTATION. PERFORMED PERTINENT PORTION OF THE SMOKE/FIRE/FUMES QRH. AIR RETURN TO DTW. SMOKE/FUMES QUESTIONNAIRE COMPLETED.REPLACED IPC 1 CEM PER A220 AMP 21-42-03. OPS TEST OK. REPLACED CEM AS PRECAUTIONARY MEASURE. PERFORMED W/C 0550-2001 (SMOKE& FUMES) DURING CHECKOUT FOUND #2 ENG AT APPROX. 80% N2 PRODUCING OIL SMELL. REPLACED GENERATOR DRIVE OIL SEAL PER PW1000G-A-72-61-01-00A-920A-D. LEAK CHECK OK. PER MCC ACCOMPLISHED W/C 7200-9001-02. ON #2 ENGINE DURING IDLE RUN WITH #2 ENGINE SUPPLYING BLEED AIR SMELL STILL PRESENT. PER MCC REQUEST, C/W EFIM SOLUTION 1-8451, RAN ENGINE #2 FOR 2+ HOURS FULL HOT SELECTED, SMELL NO LONGER PRESENT. ALSO RAN ENGINE AND HIGH POWER, NO DEFECTS/SMELLS
